IDEAS home Printed from https://ideas.repec.org/p/ecm/wc2000/1107.html
   My bibliography  Save this paper

Existence of General Equilibrium for Spatial Economies

Author

Listed:
  • Bernard Cornet

    (Universite Paris I)

  • Jean-Philippe Medecin

    (Universite Paris 1)

Abstract

We consider a general equilibrium model of a spatial private ownership economy with a continuum of consumers and with a finite number of producers. The space of locations is represented by a compact set and a finite number of physical goods is available at each location. The consumers haveto choose a unique place where to consume and their initial endowments is conditional to their choice of residence. This consumer behavior, a main difference with the Arrow-Debreu world, induces structural non-convexities (on the consumption sets). The notion of spatial equilibria is precisely defined and we provide an existence theorem of such equilibria.

Suggested Citation

  • Bernard Cornet & Jean-Philippe Medecin, 2000. "Existence of General Equilibrium for Spatial Economies," Econometric Society World Congress 2000 Contributed Papers 1107, Econometric Society.
  • Handle: RePEc:ecm:wc2000:1107
    as

    Download full text from publisher

    File URL: http://fmwww.bc.edu/RePEc/es2000/1107.pdf
    File Function: main text
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Bernard Cornet & V. F. Martins-Da-Rocha, 2005. "Fatou¡¯S Lemma For Unbounded Gelfand Integrable Mappings," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200503, University of Kansas, Department of Economics, revised Feb 2005.
    2. Courtney Lafountain, 2007. "Endogenous City Formation with Production Externalities: Existence of Equilibrium," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 9(6), pages 959-978, December.
    3. Cornet, Bernard & Topuzu, Mihaela & Yildiz, Aysegul, 2003. "Equilibrium theory with a measure space of possibly satiated consumers," Journal of Mathematical Economics, Elsevier, vol. 39(3-4), pages 175-196, June.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:wc2000:1107. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.